# SDR UIEA2018103002438

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T5216Y4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM STA 1087 TO 1197 HAS SEVERAL AREAS OF CORROSION. R&R MAIN CABIN SEAT TRACK SECTION FROM STA 1087 TO STA 1197 RBL 88 PER SRM 51-40-02-0G-0.
